# SDR A6WA200440033

- Difficulty date: March 18, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR NOTED IN CABIN. REVIEWED HISTORY IN ATA 21-24-33-36-49, NO HISTORY ASSOCIATED WITH CABIN ODOR, INSPECTED CABIN, EXTERIOR, MLG BAGS, CARGO BAY, AFT EQUIPMENT BAY AND AVIONICS BAY.  NO DEFECTS NOTED. COULD NOT DUPLICATE WITH PASSENGERS DEBOARDED.  (M)
